Alert archive / Kentucky / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 113, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 4, 2025, 3:21 PM CDT for Barren County, Edmonson County, Warren County, Kentucky. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 3:21 PM CDT (20:21 UTC)
- Expired
- Apr 4, 2025, 3:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barren County, KY, Edmonson County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:30 PM CDT | HAIL 1.5 | Smiths Grove, KY | Report with photo of estimated ping pong size hail. |
| Apr 4, 3:35 PM CDT | HAIL 1.75 | Smiths Grove, KY | Twitter picture compared to a wiffle ball. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 326 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
222
WUUS53 KLMK 042021
SVRLMK
KYC009-061-227-042045-
/O.NEW.KLMK.SV.W.0113.250404T2021Z-250404T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
321 PM CDT Fri Apr 4 2025
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northeastern Warren County in south central Kentucky...
Northwestern Barren County in south central Kentucky...
Southeastern Edmonson County in south central Kentucky...
* Until 345 PM CDT.
* At 321 PM CDT, a severe thunderstorm was located 8 miles east of
Plum Springs, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cave City, Smiths Grove, Park City, Oakland, Chalybeate, Rocky
Hill, Tuckertown, Pig, Mammoth Cave, and Hays.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Louisville.
&&
LAT...LON 3709 8632 3724 8608 3721 8605 3717 8606
3716 8600 3708 8592 3701 8621
TIME...MOT...LOC 2021Z 238DEG 30KT 3705 8623
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Webb2 follow-up statements
186
WWUS53 KLMK 042032
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
332 PM CDT Fri Apr 4 2025
KYC009-061-227-042045-
/O.CON.KLMK.SV.W.0113.000000T0000Z-250404T2045Z/
Warren KY-Barren KY-Edmonson KY-
332 PM CDT Fri Apr 4 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN WARREN...NORTHWESTERN BARREN AND SOUTHEASTERN
EDMONSON COUNTIES...
At 331 PM CDT, a severe thunderstorm was located 9 miles southeast of
Brownsville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cave City, Smiths Grove, Park City, Oakland, Chalybeate, Rocky Hill,
Tuckertown, Pig, Mammoth Cave, and Hays.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Louisville.
&&
LAT...LON 3709 8632 3724 8608 3721 8605 3717 8606
3716 8600 3708 8592 3701 8621
TIME...MOT...LOC 2031Z 238DEG 30KT 3710 8613
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Webb848
WWUS53 KLMK 042036
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
336 PM CDT Fri Apr 4 2025
KYC009-061-227-042046-
/O.EXP.KLMK.SV.W.0113.000000T0000Z-250404T2045Z/
Warren KY-Barren KY-Edmonson KY-
336 PM CDT Fri Apr 4 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN...
NORTHWESTERN BARREN AND SOUTHEASTERN EDMONSON COUNTIES WILL EXPIRE AT
345 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3709 8632 3724 8608 3721 8605 3717 8606
3716 8600 3708 8592 3701 8621
TIME...MOT...LOC 2036Z 238DEG 30KT 3710 8613
$$
NeudorffWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:09 PM CDT, 12 minutes earlier. Its key messages:
- * Ongoing historic and possibly catastrophic flooding event will continue through the weekend. Heed any flood warnings issued as this will be a life threatening flood event across much of Kentucky and southern Indiana. * A few strong/severe storms possible this afternoon across southern Kentucky. * Another round of strong/severe thunderstorms expected overnight and into the day on Saturday. Severity of storms on Saturday is highly dependent on storm evolution overnight. * Drier conditions expected for early next week.
Area forecast discussion, Apr 4, 3:09 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
Issued by National Weather Service Kansas City/Pleasant Hill MO
409 PM EDT Fri Apr 4 2025
...Updated Long Term Discussion...
.KEY MESSAGES...
* Ongoing historic and possibly catastrophic flooding event will
continue through the weekend. Heed any flood warnings issued as
this will be a life threatening flood event across much of
Kentucky and southern Indiana.
* A few strong/severe storms possible this afternoon across southern
Kentucky.
* Another round of strong/severe thunderstorms expected overnight
and into the day on Saturday. Severity of storms on Saturday is
highly dependent on storm evolution overnight.
* Drier conditions expected for early next week.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 255 PM EDT Fri Apr 4 2025
Surface warm frontal boundary continues to lift northward across the
region this afternoon. The front is approaching the I-64 corridor
presently. To the south of the front, skies have clear out a bit
with partly to mostly sunny conditions noted. North of the front,
extensive low-level cloud cover remains. This results in an
impressive thermal gradient across the state. Temps up in the
Covington area are in the lower 50s with lower 80s along the KY/TN
border region.
For the remainder of the afternoon, main forecast concern will be
convective redevelopment across southern/central Kentucky. Satellite
imagery shows agitated Cu across the southern part of the state with
area radars showing some scattered showers popping up. The vast
majority of those showers are in the I-65 corridor between E-town
and Bowling Green coincident with a tongue of higher moisture.
Recent CAM runs suggest that continued convective development is
possible. HRRR runs remain rather aggressive here showing scattered
strong convection developing across southern Kentucky. The model
proximity soundings do show a kinematic and thermodynamic profile
supporting supercell structures. However, there are a few negative
factors showing up here. First, model soundings do show layer of
warmer air aloft above 700 mb. Secondly, a strong forcing/lifting
mechanism isn't readily available here. Simply differential heating
may be the only driving force behind convection. The best forcing
still resides well to our west back toward the synoptic cold front
and stronger low-level jet axis across LA/AR/MS/MO. The 3K NAM was
much less aggressive with convective development this afternoon in
southern KY, mainly because it too had a much stronger warm layer
above 700 mb.
Overall, we plan on keeping scattered showers and thunderstorms in
the forecast for this afternoon and into early this evening. There
is a risk of severe weather with any storm that can obtain a strong
updraft and get going to take advantage of the environment. Should
that occur, large hail and an isolated tornado risk would be on the
table. The best chances of severe weather would generally favor
those areas south of the WK/BG Parkways and perhaps west of I-65.
For tonight and Saturday, we expect a line of storms to develop well
to our west along an approaching cold front. This activity should
spread eastward into our region late tonight and early Saturday
morning posing a risk of damaging winds and isolated spin up
tornadoes within the line. The majority of the CAMs do show this
line weakening with time, though most of the CAMs do push the line
through the region with an extensive trailing stratiform
precipitation shield remaining over area for the remainder of the
night.
The convective evolution of tonight's convection will strongly drive
the threat of severe convection for Saturday. Many of the CAM's
keep the stratiform precipitation shield going across much of
region, with some secondary convective redevelopment across our
southeast sections Saturday afternoon. On the other hand, CAMs like
the 3KNAM suggest that the overnight convective line with fizzle
prior to getting to the I-65 corridor. This essentially leaves much
of our area convectively untouched and more primed for stronger
convection Saturday afternoon. Overall, I would consider Saturday's
severe potential to be conditional at best. The current slight risk
area from SPC is justified for now, given the spread. However, the
severe threat could be modulated up or down in later forecast as we
see how convection behaves overnight. Highs on Saturday will be
mild with upper 60s and lower 70s expected.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 407 PM EDT Fri Apr 4 2025
Surface cold front enters western Kentucky through the evening hours
on Saturday, into early Sunday morning. Primary H5 trough axis
remains situated over the southern Plains maintaining mid-level
southwesterly flow. Deterministic guidance continues to depict
several short-waves and vort maxima that traverse across the Ohio
and Tennessee River Valleys. This will be enough to maintain rain
shower activity in the vicinity of this cold front into Sunday
morning and any remnant MCS or QLCS in western Kentucky. Saturday
night into Sunday Morning, another 1.0 to 1.5 inches of rainfall is
expected across much of the area, as this is where 12z HREF mean QPF
values are set. Local probability matched-mean (LPMM) values
indicate pockets just above 2.0 inches are possible with stronger
storms if they are able to develop. This will continue to present
hydrologic issues already set in motion by the preceding rainfall
over the past 3+ days. As for any severe threat Saturday Night into
Sunday, it will be a question of how much instability is left ahead
of the cold front. Most of the CAMs show the warm-sector very worked
over, with 12z HREF mean MUCAPAE under 300 J/kg across much of the
region. Therefore, a few stronger isolated thunderstorms are
possible, but appears that any kind of severe threat stays in
western Kentucky where better lift and instability will be present
as this system tracks eastward. By Sunday morning, the boundary
layer remains very stable, but additional weak lift maintains general
rain showers. Sunday afternoon, primary H5 trough axis lifts toward
the western Ohio Valley pushing the surface cold front into far
eastern Kentucky. Weak post-frontal lift may continue to generate
light showers, and this gradually pushes eastward through the rest
of the afternoon. By the evening, primary H5 height falls are
finally in eastern Kentucky, and weak H5 height rises start which
will finally dry out conditions across the area.
Monday and Tuesday, weak H5 ridge builds into the western Ohio River
with primary subsidence occurring over the Great Lakes Region where
surface anticyclone develops. This will promote northerly flow and
CAA, pushing afternoon high temperatures into the 50s across most of
the area, and early morning lows into the lower 30s, and possible
upper 20s in some locations. Main H5 ridge axis starts to push
through the region on Wednesday which will send temperatures back up
in the upper 50s and lower 60s across most of Central Kentucky. Next
H5 trough moves begins to enter the Great Lakes and western Ohio
River Valley early Thursday Morning. Strongest H5 height falls start
Thursday mid-morning, providing lift to develop rain showers.
Ensemble guidance including GEFS favoring 50-60 percent
probabilities for rainfall at least 0.10 QPF especially east of
Interstate 65 on Thursday.
&&
.AVIATION /18Z TAFS THROUGH 18Z SUNDAY/...
Issued at 138 PM EDT Fri Apr 4 2025
Front is pushing northward and is starting to provide clearing
in southern Kentucky while lingering rain showers and isolated
thunderstorms push northward into the Ohio River Valley. MVFR
stratus is starting to erode from south to north resulting in
VFR ceilings, but scattered showers may still present
opportunities for stations to report IFR conditions. Scattered
rain showers are possible across much of the region through the
evening but should see a break from widespread activity. Cold
front starts to move through overnight and expecting coverage of
showers to increase with scattered thunderstorms within a more
organized line. This may result in MVFR ceilings as this moves
through, and rainfall may present more opportunities for IFR
visibilities with heavier shower activity.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
SHORT TERM...SRW
LONG TERM...WFO EAX
AVIATION...WFO EAXHazardous weather outlook, Apr 4, 9:22 AM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1022 AM EDT Fri Apr 4 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-051430- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 1022 AM EDT Fri Apr 4 2025 /922 AM CDT Fri Apr 4 2025/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...This afternoon and tonight. Rounds of additional showers and thunderstorms continue today and tonight. Some storms may be strong to severe with damaging winds and isolated tornadoes possible west of I-65. Heavy rainfall is also likely with localized flooding issues expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional showers and strong storms continue into the weekend. High-impact, major rainfall, and flooding is anticipated across the lower Ohio and Tennessee Valleys through Sunday. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotters are needed to report heavy rainfall and any instances of flooding or flash flooding. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. MJ
In the hours before
Local storm report, Apr 4, 2:41 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
341 PM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tstm Wnd Dmg 1 SE Jeffersontown 38.20N 85.56W
04/03/2025 Jefferson KY 911 Call Center
Caller said tree crashed through window as
it came down.
&&
RJSLocal storm report, Apr 4, 2:51 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
351 PM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM Tstm Wnd Dmg 4 NW Saint Matthews 38.29N 85.68W
04/03/2025 Jefferson KY 911 Call Center
Tree down across River Rd. Time estimated to
be from second wave but could have been 1205
AM line as well. Report time to dispatch was
1249 AM.
&&
RJSLocal storm report, Apr 4, 2:57 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
357 PM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM Tstm Wnd Dmg 2 SE Middletown 38.22N 85.49W
04/03/2025 Jefferson KY 911 Call Center
Holes in the roof with water pouring in.
Structural damage to home. Time estimated
from radar.
&&
RJSLocal storm report, Apr 4, 3:04 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
404 PM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM Tstm Wnd Dmg 1 S Jeffersontown 38.19N 85.57W
04/03/2025 Jefferson KY 911 Call Center
Trees down blocking the entire roadway.
Browns Ln and Watterson Trail. Time
estimated from radar.
&&
RJSLocal storm report, Apr 4, 3:12 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
412 PM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM Tstm Wnd Dmg 1 W Farabee 38.55N 86.03W
04/02/2025 Washington IN Emergency Mngr
Corrects previous tstm wnd dmg report from 1
W Farabee. Power lines down along Farabee Rd
near Pekin, IN. New time from radar.
&&
RJSLocal storm report, Apr 4, 3:15 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
415 PM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM Tstm Wnd Dmg Blocher 38.72N 85.64W
04/02/2025 Jefferson IN 911 Call Center
Corrects previous tstm wnd dmg report from
Blocher. Multiple trees down on the 1200
block of 1400 W. New time from radar.
&&
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:30 PM CDT | Flash Flood Warning | LMK | Barren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 16 more | 8 hr |
| Apr 3, 9:56 PM CDT | River Flood Warning | LMK | Hart | 5 days |
| Apr 3, 10:02 PM CDT | River Flood Warning | LMK | Warren | 4 days |
| Apr 3, 10:20 PM CDT | Flash Flood Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 8 hr |
| Apr 3, 11:14 PM CDT | River Flood Warning | LMK | Carroll, Henry, Owen | 7 days |
| Apr 3, 11:14 PM CDT | River Flood Warning | LMK | Clark, Madison | 4 days |
| Apr 3, 11:14 PM CDT | River Flood Warning | LMK | Garrard, Jessamine | 5 days |
| Apr 3, 11:27 PM CDT | Special Weather Statement | LMK | Butler | 33 min |
| Apr 3, 11:29 PM CDT | Flash Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more | 8 hr |
| Apr 3, 11:32 PM CDT | River Flood Warning | LMK | Nicholas, Robertson | 6 days |
| Apr 3, 11:40 PM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Logan, Warren | 12 hr |
| Apr 4, 12:10 AM CDT | Special Weather Statement | LMK | Mercer, Washington | 35 min |
| Apr 4, 12:35 AM CDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more | 3 hr |
| Apr 4, 12:36 AM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio, Warren | 39 min |
| Apr 4, 1:06 AM CDT | Special Weather Statement | LMK | Green, Hart, Larue | 24 min |
| Apr 4, 1:53 AM CDT | Flash Flood Warning | LMK | Anderson, Bourbon, Boyle, Clark, Fayette, Garrard and 6 more | 6 hr |
| Apr 4, 2:10 AM CDT | Flash Flood Warning | LMK | Adair, Barren, Boyle, Casey, Edmonson, Green and 8 more | 7 hr |
| Apr 4, 3:55 AM CDT | River Flood Warning | LMK | Harrison | 3 days |
| Apr 4, 4:30 AM CDT | Flash Flood Warning | LMK | Barren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 15 more | 3 hr |
| Apr 4, 5:00 AM CDT | Flash Flood Warning | LMK | Anderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more | 3 hr |
| Apr 4, 6:30 AM CDT | River Flood Warning | LMK | Garrard, Jessamine, Mercer | 5 days |
| Apr 4, 6:30 AM CDT | River Flood Warning | LMK | Anderson, Franklin, Woodford | 6 days |
| Apr 4, 7:21 AM CDT | Areal Flood Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more | 12 hr |
| Apr 4, 7:23 AM CDT | Areal Flood Warning | LMK | Barren, Breckinridge, Bullitt, Butler, Edmonson, Grayson and 15 more | 12 hr |
| Apr 4, 7:38 AM CDT | Areal Flood Warning | LMK | Anderson, Bourbon, Boyle, Clark, Fayette, Garrard and 6 more | 12 hr |
| Apr 4, 7:42 AM CDT | Areal Flood Warning | LMK | Anderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more | 3 hr |
| Apr 4, 7:48 AM CDT | Areal Flood Warning | LMK | Henry, Jefferson, Oldham, Shelby, Trimble | 14 hr |
| Apr 4, 8:24 AM CDT | Flash Flood Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Green, Hancock and 7 more | 6 hr |
| Apr 4, 9:36 AM CDT | Areal Flood Warning | LMK | Adair, Barren, Boyle, Casey, Edmonson, Green and 8 more | 12 hr |
| Apr 4, 10:10 AM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more | 12 hr |
| Apr 4, 10:50 AM CDT | Flash Flood Warning | LMK | Anderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more | 7 hr |
| Apr 4, 11:22 AM CDT | River Flood Warning | LMK | Jefferson, Oldham | 9 days |
| Apr 4, 11:22 AM CDT | River Flood Warning | LMK | Hardin, Jefferson, Meade | 21 days |
| Apr 4, 11:22 AM CDT | River Flood Warning | LMK | Trimble | 8 days |
| Apr 4, 2:50 PM CDT | Areal Flood Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Green, Hancock and 6 more | 8 hr |
| Apr 4, 3:17 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 28 min |
| Apr 4, 3:36 PM CDT | Special Weather Statement | LMK | Edmonson, Warren | 24 min |
| Apr 4, 3:39 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart | 36 min |
| Apr 4, 4:10 PM CDT | Special Weather Statement | LMK | Barren | 35 min |
| Apr 4, 4:11 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Hart | 23 min |
| Apr 4, 4:16 PM CDT | Special Weather Statement | LMK | Allen, Barren | 29 min |
| Apr 4, 4:31 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart | 14 min |
| Apr 4, 4:41 PM CDT | Special Weather Statement | LMK | Hart | 34 min |
| Apr 4, 4:43 PM CDT | Special Weather Statement | LMK | Metcalfe | 32 min |
| Apr 4, 4:48 PM CDT | Special Weather Statement | LMK | Green, Taylor | 27 min |
| Apr 4, 5:03 PM CDT | Special Weather Statement | LMK | Ohio | 27 min |
| Apr 4, 5:13 PM CDT | Special Weather Statement | LMK | Metcalfe | 32 min |
| Apr 4, 5:18 PM CDT | Special Weather Statement | LMK | Taylor | 27 min |
| Apr 4, 5:30 PM CDT | Special Weather Statement | LMK | Madison | 30 min |
| Apr 4, 5:36 PM CDT | Special Weather Statement | LMK | Adair | 39 min |
| Apr 4, 5:53 PM CDT | Special Weather Statement | LMK | Clark | 22 min |
| Apr 4, 6:16 PM CDT | Areal Flood Warning | LMK | Anderson, Boyle, Bullitt, Franklin, Hardin, Jefferson and 9 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.